# SDR SWIA20231027901

- Difficulty date: September 1, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LWR WING PLANK FWD OF THE MLG CUTOUT, W.S. 45.0 TO W.S. 47.61, HAS CHAFFING.   (C-CHECK RO 10/29/2023)   BLENDED OUT CHAFE ON LH LOWER WING PLANK FWD OF THE MLG CUTOUT, W.S 45.0 T0 47.61. REF CRJ 200 SRM 51-12-00RECEIVED ENGINEERING SUPPORT , FOR CHAFFING BETWEEN WING LOWER SKIN PLANK & MLG FAIRING LBL45 - RBL45. MEASUREMENTS ARE NOMINAL SKIN THICKNESS= 0.300" REF CRJ-200 SRM 57-21-31 MINIMUM READING PER NDT=0.277" MAX BLEND DEPTH WITHIN ZONE A IN BE 2.LEND AREA IS 0.040" . WITHIN LIMITS REF REO 601R-57-21-880 REV-D DATED 2017/03/06, NOTE 2. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
